CSN Login
Members Online: 15

Erection alone

Curious1222
Posts: 5
Joined: Feb 2004

The troubling thing about the erections when they do occur is the brevity. I've read a number of ways to increase stamina (rings, pump, etc) but has anyone seen the stamina return. I am 8 months post RP. I can get an erection while masturbating, but cannot with my wife. It sound weird, but is this in my head. Secondly, has anyone seen an increase in erectile function after a year - is it worth the weight, or should I be contemplating more radical procedures.

nutt
Posts: 140
Joined: Sep 2001

Curious,
Yes, I have seen an increase but not over 85% of previous. However, I am also on high blood pressure medication etc... Check with your doctor. Some of the medications you (I) take affect the erection and duration. Always look for other causes before jumping in to something major.
Spouse sometimes uses hand cream to get it going and I found tht Viagra does help but is offset by the high blood medication. Can't have it both ways I guess.You may have to explain to your spouse that when you have it, use have to use it and then go back and do her with your hand etc..
Best Regards,
Joe

Morris
Posts: 12
Joined: Dec 2002

Hey Curious,
Dont sweat it--it sounds like you are normal.It like they say "USE IT OR LOOSE IT" BEING SPONTANIOUS IS ON THE SHELF FOR AWHILE. Im sure your wife can deal with it!You are going to be around for a long time and things will only get better.If you are able to get an erection by hand then tell your wife that she needs to give you a helping hand(tell her there is no reason to be embarresed in case she is--this could just add a little more heat to the flame) during foreplay--dosn't she need a HELPING HAND so to speak?Its not in your head, it sounds like your doing O.K.
I had my R.P. Jan 21 ,2003 and the plumbing is almost 100%,lets say 97%.
Has your Dr. given you Viagra,if not why?
I tried Viagra and got a bad headache the next day then we tried Levitra and got a stuffy head feeling and then they came out with Cialis and no side effects--all 3 worked just fine. If your insurance company gives you any guff tell them that this isnt a recreational drug and maybe have your Dr. send them a letter telling why you need it.Not to get too graphic but just a suggestion--lay on your back and have your wife on top-do what comes natural and just reach around and give yourself a PULL START( dont be embarresed--you didnt asked to be in this situation,just make the best of it) when the time is right go for it once you insert yourself you wont loose it.
You may not even need the pills.
Its all about attitude--have a positive one and you will come through this even closer to your wife.
If you want to read more of my experiance go to page one and find Cybele 3/2/2004
Hang in there brother it only gets better--Morris
P.S.--Forget the pump and rings--thats a last ditch effort

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network